Alert archive / Louisiana / Tornado Warnings in 2008

Tornado Warning 147, NWS New Orleans, LA

December 10, 2008Plaquemines Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Dec 10, 2008, 4:44 AM CST for Plaquemines Parish, Louisiana. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 10, 2008, 4:44 AM CST (10:44 UTC)
Expired
Dec 10, 2008, 5:07 AM CST
In force
23 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Plaquemines Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2008-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2008-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1569 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLIX 101044
TORLIX
LAC075-101115-
/O.NEW.KLIX.TO.W.0147.081210T1044Z-081210T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
444 AM CST WED DEC 10 2008

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 515 AM CST

* AT 440 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BOOTHVILLE...OR 23 MILES SOUTHEAST OF PORT SULPHUR...MOVING
  NORTHEAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL PLAQUEMINES PARISH AT 500 AM CST

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSISSIPPI.

LAT...LON 2930 8953 2942 8942 2940 8932 2937 8934
      2937 8928 2933 8923 2937 8919 2943 8918
      2946 8918 2948 8922 2949 8917 2952 8917
      2952 8915 2939 8919 2939 8918 2958 8905
      2957 8904 2936 8918 2918 8937
TIME...MOT...LOC 1044Z 225DEG 22KT 2932 8939

$$
1 follow-up statement
000 
WWUS54 KLIX 101107
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
507 AM CST WED DEC 10 2008

LAC075-101114-
/O.CAN.KLIX.TO.W.0147.000000T0000Z-081210T1115Z/
PLAQUEMINES LA-
504 AM CST WED DEC 10 2008

...THE TORNADO WARNING FOR CENTRAL PLAQUEMINES PARISH IS CANCELLED...

AT 504 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO HAS EXITED THE 
PARISH. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST WEDNESDAY MORNING
FOR SOUTHERN MISSISSIPPI.

LAT...LON 2930 8953 2942 8942 2940 8932 2937 8934
      2937 8928 2933 8923 2937 8919 2943 8918
      2946 8918 2948 8922 2949 8917 2952 8917
      2952 8915 2939 8919 2939 8918 2958 8905
      2957 8904 2936 8918 2918 8937
TIME...MOT...LOC 1104Z 225DEG 22KT 2941 8929

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Dec 10, 3:55 AM CST, 49 minutes earlier.

Area forecast discussion, Dec 10, 3:55 AM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
355 AM CST WED DEC 10 2008

.DISCUSSION...
COLD FRONT EXTENDS FROM APPROXIMATELY HANCOCK COUNTY IN COASTAL
MISSISSIPPI TO SOUTH OF LAKE PONTCHARTRAIN SOUTHWEST INTO THE
COASTAL WATERS OFF OF TERREBONNE PARISH EARLY THIS MORNING. MOST OF
THE CONVECTION WAS OCCURRING IN THE COASTAL WATERS AND ACROSS
LOWER PLAQUEMINES PARISH AHEAD OF THE FRONT. A SMALL CHANCE FOR
SEVERE WEATHER...PRIMARILY BRIEF TORNADOES...WILL CONTINUE EARLY
THIS MORNING ACROSS COASTAL MISSISSIPPI...LOWER PLAQUEMINES PARISH
...AND THE ADJACENT COASTAL WATERS.

COLD FRONT WILL SLOWLY PUSH EAST OF THE REMAINDER OF THE COAST
THIS MORNING AND THROUGH THE COASTAL WATERS THROUGH THIS
AFTERNOON. MODELS ARE IN FAIRLY GOOD AGREEMENT NOW ON CLOSING OFF
THE SOUTHERN END OF THE UPPER TROUGH OVER TEXAS AND MOVING THE
UPPER LOW ACROSS SOUTHERN LOUISIANA AND SOUTHERN MISSISSIPPI
TONIGHT AND EARLY THURSDAY WITH A SURFACE LOW DEVELOPING SOUTHEAST
OF LOUISIANA ALONG THE FRONT LATER TODAY AND TONIGHT AND TRACKING
IT NORTHEAST ON THURSDAY. THE ECMWF REMAINS SLIGHTLY FASTER IN
MOVING THE UPPER LOW AND ITS SURFACE REFLECTION TO THE NORTHEAST
AND CLEARS OUT THE MOISTURE A LITTLE FASTER THURSDAY.

THICKNESS STILL APPEAR NEAR THE THRESHOLD FOR A MIX OF LIGHT SNOW AND SLEET
WITH THE RAIN LATE TONIGHT AND TOMORROW ACROSS SECTIONS OF THE
FORECAST AREA. EVEN LOW LEVEL THICKNESSES NOW APPEAR MARGINAL FOR
A MIX. PLAN TO CONTINUE TO MENTION MIXED PRECIPITATION ACROSS
SOUTHWEST MISSISSIPPI AND THOSE AREAS OF SOUTHEAST LOUISIANA TO
THE NORTH AND NORTHWEST OF LAKES PONTCHARTRAIN AND MAUREPAS WHERE
LOW LEVEL THICKNESS VALUES WILL BE THE LOWEST. SINCE GROUND AND
BOUNDARY LAYER TEMPERATURES WILL REMAIN WELL ABOVE FREEZING...ANY
FROZEN PRECIPITATION THAT DOES FALL SHOULD NOT STICK TO THE
GROUND. MOISTURE WILL CLEAR OUT LATE THURSDAY AND THURSDAY NIGHT
BRINGING AN END TO ALL PRECIPITATION.

BEYOND THURSDAY...MAINLY DRY WEATHER WILL PREVAIL INTO THE
WEEKEND. RETURN FLOW WILL COMMENCE ONCE AGAIN OVER THE WEEKEND
BRINGING MODERATING TEMPERATURES AND A SMALL CHANCE FOR SHOWERS BY
SUNDAY AS MOISTURE RETURNS NORTHWARD.

&&

.AVIATION...
THE COLD FRONT HAS MADE ITS WAY PAST ALL TERMINALS EXCEPT GPT.
THE HEAVIEST SHRA/TSRA AND ASSOCIATED LOWEST VSBYS ARE OCCURRING
AHEAD OF AND ALONG THE FRONT THIS MORNING. THE FRONT HAS NOW BEGUN
TO SLOW AS WE SHOULD SEE A SFC LOW DEVELOP ON THE FRONT LATER
TODAY. FOR THIS REASON WILL KEEP GPT IN SH/TS FOR A WHILE LONGER
THIS MORNING AND SLOWLY BRING THEM DOWN BY AFTERNOON. THERE MAY
CONTINUE TO BE OCCASIONAL LIFR CIGS AND IFR VSBYS AT KGPT AHEAD OF
THE FRONT DUE TO MOIST SOUTHERLY WINDS PASSING OVER THE COOL NEAR
SHORE. WINDS WILL INCREASE TO AROUND 15 TO 20 MPH FROM THE NW AT
ALL TERMINALS TODAY THROUGH THURSDAY. ..

&&

.MARINE...
A COLD FRONT WILL BISECT THE COASTAL WATERS TODAY CAUSING WINDS TO
BE IN DIFFERENT DIRECTIONS AND STRENGTH FROM EAST TO WEST FOR THE
NEXT 18 HOURS. THIS WILL ALSO CAUSE FLAGS TO BE RESET THROUGH ALMOST
EVERY 6 HOUR PERIOD UNTIL AFTER THE DEVELOPING LOW MOVES AWAY FROM
THE AREA THURSDAY. GALE WARNINGS ARE LIFTED FOR THE OUTER WATERS
ONLY AT THIS TIME. ALTHOUGH THE GRADIENT DOES SUGGEST THESE 35 KNOT
WINDS COULD BE FOUND FOR A SHORT TIME AT THE OUTER MOST LIMIT OF THE
0-20NM ZONES. GUSTS ABOVE GALE FORCE SHOULD BE FELT IN ALL GULF
ZONES AND MAY EVEN BE FOUND OVER LAKE PONTCHARTRAIN FOR A BRIEF
PERIOD DURING THE STRONGEST WIND SPEEDS. WINDS AND SEAS ARE EXPECTED
TO SLOWLY SUBSIDE STARTING THURSDAY NIGHT INTO FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  51  36  43  30 /  60  70  60  10
BTR  52  36  44  32 /  60  70  60  10
MSY  58  41  50  35 /  60  70  60  10
GPT  61  41  49  33 /  70  70  60  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.

GM...SMALL CRAFT ADVISORY FROM 6 AM THURSDAY TO 6 AM CST FRIDAY FOR
     GMZ570.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST FRIDAY FOR GMZ550.

     SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ555-570.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 12 PM CST FRIDAY
     FOR GMZ555.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ575.

     SMALL CRAFT ADVISORY FROM 6 AM THURSDAY TO 12 PM CST FRIDAY FOR
     GMZ575.

     GALE WARNING FROM MIDNIGHT TONIGHT TO 6 AM CST THURSDAY FOR
     GMZ575.

     GALE WARNING FROM NOON TODAY TO 6 AM CST THURSDAY FOR GMZ570.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST THURSDAY NIGHT FOR
     GMZ530.

MS...NONE.
GM...     SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ570.

&&

11/17
Hazardous weather outlook, Dec 9, 8:19 PM CST, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
819 PM CST TUE DEC 9 2008

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-110230-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
819 PM CST TUE DEC 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT

THUNDERSTORMS AND HEAVY RAIN...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. THUNDERSTORMS WILL
INCREASE IN COVERAGE FROM WEST TO EAST ACROSS THE AREA THIS EVENING.
THE MAIN THREATS FROM ANY SEVERE THUNDERSTORMS ARE DAMAGING
THUNDERSTORM WINDS AND ISOLATED TORNADOES. TORNADO WATCHES ARE IN
EFFECT FOR SOUTH MISSISSIPPI AND PORTIONS OF SOUTHEAST LOUISIANA
NORTH OF THE INTERSTATE 10 AND 12 CORRIDOR. IN ADDITION...RAINFALL
AMOUNTS OF TWO TO THREE INCHES MAY OCCUR OVERNIGHT WITH ISOLATED
FOUR INCH AMOUNTS POSSIBLE.

MARINE...
SMALL CRAFT ADVISORIES ARE IN EFFECT TONIGHT FOR THE TIDAL LAKES AND
GULF COASTAL WATERS. SOUTHERLY WINDS WILL INCREASE TO 20 TO 30
KNOTS WITH SEAS BUILDING TO 7 TO 10 FEET IN THE OUTER COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS...
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
MORNING ACROSS COASTAL MISSISSIPPI AND COASTAL AREAS OF SOUTHEAST
LOUISIANA AS WELL AS THE ADJACENT COASTAL WATERS.  ALTHOUGH SEVERE
THUNDERSTORMS ARE NOT EXPECTED...A FEW STRONG THUNDERSTORMS WILL BE
POSSIBLE FROM DAYBREAK THROUGH THE MID MORNING HOURS.

WINTER WEATHER...
A LITTLE SNOW AND LIGHT SLEET MAY MIX WITH RAIN AT TIMES DURING THE
DAY THURSDAY ACROSS SOUTHWEST MISSISSIPPI AND THOSE AREAS OF
SOUTHEAST LOUISIANA TO THE NORTH AND NORTHWEST OF LAKES PONTCHARTRAIN
AND MAUREPAS.  NO ACCUMULATION OF SNOW OR SLEET IS EXPECTED.

MARINE...
A GALE WARNING WILL BE IN EFFECT FROM 9 AM WEDNESDAY MORNING UNTIL
MIDNIGHT WEDNESDAY NIGHT FOR THE OUTER COASTAL WATERS. AFTER THE
PASSAGE OF THE COLD FRONT...NORTHWEST WINDS OF 25 TO 35 KNOTS WILL
INCREASE SEAS TO 7 TO 10 FEET. A SMALL CRAFT ADVISORY WILL REMAIN
IN EFFECT THROUGH THURSDAY MORNING OUTSIDE OF THE GALE WARNING
PERIOD. THIS INCLUDES THE TIDAL LAKES AND ALL COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED FOR SEVERE WEATHER AT THIS TIME ALONG
AND NORTH OF THE INTERSTATE 10 AND 12 CORRIDOR. EMERGENCY MANAGERS
AND FIRST RESPONDERS SHOULD MONITOR THE LATEST FORECASTS...OUTLOOKS
AND STATEMENTS REGARDING THIS DEVELOPING WEATHER SITUATION.

In the hours before

Local storm report, Dec 9, 10:45 PM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1045 PM CST TUE DEC 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             MCCOMB                  31.25N 90.47W
12/09/2008  E0.75 INCH       PIKE               MS   EMERGENCY MNGR

            JUST NORTH OF MCCOMB

1033 PM     TSTM WND GST     MCCOMB AIRPORT          31.18N 90.47W
12/09/2008  M71 MPH          PIKE               MS   ASOS

&&

RRICKS
Local storm report, Dec 9, 10:51 PM CST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1051 PM CST TUE DEC 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND DMG     MCCOMB AIRPORT          31.18N 90.47W
12/09/2008                   PIKE               MS   LAW ENFORCEMENT

            TREE DOWN ON POWER LINES NEAR AIRPORT.

&&

RRICKS
Special weather statement, Dec 9, 11:41 PM CST, 5 hours 3 minutes before
LAZ038>040-046-049-050-056>060-065-066-MSZ071-077-100745-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1141 PM CST TUE DEC 9 2008

...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI...

AT 1136 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM COLUMBIA MISSISSIPPI TO GONZALES
TO THE LOWER ATCHAFALAYA BAY...MOVING EAST AT 20 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  WILMER AND GONZALES BY 1155 PM...
  INDEPENDENCE AND DONALDSONVILLE BY MIDNIGHT...
  SORRENTO AND PAINCOURTVILLE BY 1210 AM...
  TICKFAW BY 1215 AM...
  DEXTER BY 1220 AM...
  WHITEHALL AND NAPOLEONVILLE BY 1225 AM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM WEDNESDAY MORNING FOR
WASHINGTON AND TANGIPAHOA PARISHES IN SOUTHEAST LOUISIANA AND
WALTHALL COUNTY IN SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 300 AM WEDNESDAY MORNING FOR ST TAMMANY
PARISH AND THE COASTAL COUNTIES OF SOUTHERN MISSISSIPPI.

24

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 6:34 PM CSTTornado WarningLIXWashington26 min
Dec 9, 9:44 PM CSTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena, West Feliciana61 min
Dec 10, 12:34 AM CSTSpecial Marine WarningLIX116 min
Dec 10, 12:46 AM CSTSevere Thunderstorm WarningLIXWashington29 min
Dec 10, 1:13 AM CSTTornado WarningLIXSaint Tammany32 min
Dec 10, 2:39 AM CSTSpecial Marine WarningLIX81 min
Dec 10, 3:50 AM CSTSpecial Marine WarningLIX85 min
Dec 10, 5:15 AM CSTSpecial Marine WarningLIX2 hr
Dec 10, 7:15 AM CSTSpecial Marine WarningLIX90 min

Nearby

Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.